A horizontal Lévy process on the bundle of orthonormal frames over a complete riemannian manifold
Séminaire de probabilités de Strasbourg, Tome 29 (1995) , pp. 166-180.
@article{SPS_1995__29__166_0,
     author = {Applebaum, Dave},
     title = {A horizontal L\'evy process on the bundle of orthonormal frames over a complete riemannian manifold},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {166--180},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {29},
     year = {1995},
     zbl = {0837.58036},
     mrnumber = {1459458},
     language = {en},
     url = {http://archive.numdam.org/item/SPS_1995__29__166_0/}
}
Applebaum, David. A horizontal Lévy process on the bundle of orthonormal frames over a complete riemannian manifold. Séminaire de probabilités de Strasbourg, Tome 29 (1995) , pp. 166-180. http://archive.numdam.org/item/SPS_1995__29__166_0/

[ApKu] D. Applebaum, H. Kunita, Lévy Flows on Manifolds and Lévy Processes on Lie Groups, J.Math. Kyoto Univ 33, 1103-23 (1993) | MR 1251218 | Zbl 0804.58057

[Coh] S. Cohen, Géométrie Différentielle Stochastique Avec Sauts,ENPC CERMA Ph.D thesis (1992) | MR 1163874 | Zbl 0757.60048

[Elw] K.D. Elworthy, Geometric Aspects of Diffusions on Manifolds in Springer LNM 1362 (1988) | MR 983375 | Zbl 0658.58040

[Eme] M. Emery, Stochastic Calculus in Manifolds, Springer-Verlag (1989) | MR 1030543 | Zbl 0697.60060

[EsPo] A. Estrade, M. Pontier, Rélevement Horizontal d'une Semimartingale Càdlàg, Séminaire de Probabilités XXVI, 127-46 (Springer-Verlag), 1992 | EuDML 113789 | Numdam | MR 1231989 | Zbl 0764.60047

[Est] A. Estrade, Exponentielle Stochastique et Intégrale Multiplicative Discontinues, Ann.Inst.Henri Poincaré (Prob.Stat), 28, 107-29 (1992) | EuDML 77420 | Numdam | MR 1158740 | Zbl 0760.60048

[FuKu] T. Fujiwara, H. Kunita, Stochastic Differential Equations of Jump Type and Lévy Processes in Diffeomorphisms Group, J.Math. Kyoto Univ 25, 71-106 (1985) | MR 777247 | Zbl 0575.60065

[Fuj] T. Fujiwara, Stochastic Differential Equations Of Jump Type on Manifolds and Lévy Flows, J.Math. Kyoto Univ. 31, 99-119 (1991) | MR 1093330 | Zbl 0728.60065

[Hun] G.A. Hunt, Semigroups of Measures on Lie Groups, Trans. Amer. Math. Soc. 81, 264-93 (1956) | MR 79232 | Zbl 0073.12402

[IkWa] N. Ikeda, S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North Holland-Kodansha (1981) | MR 637061 | Zbl 0495.60005

[Itô] K. Itô, On Stochastic Processes (I) (Infinitely Divisible Laws of Probability), Japanese J.Math. 18, 261 -301 (1942) | MR 14629 | Zbl 0060.28908

[KoNo] S. Kobayashi , K. Nomizu, Foundations of Differential Geometry, Volume 1, Wiley (1963) | Zbl 0119.37502

[Rog] S.J. Rogerson, Stochastic Dynamical Systems and Processes With Discontinuous Sample Paths, Warwick University Ph.D thesis (1981)